# SDR SWAA2024081324462

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 45,899 hours, 27,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BROKEN<[01] RESECURED DOOR ASSIST HANDLE IAW AMM 52-11-31.;[02] FAULT ENTERED IN ERROR PER TELECONFERENCE WITH DAMIAN CESARZ E136606
